# SDR MASA200602218

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 3,972 hours, 2,960 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: SH670365051
- Condition: Leaking
- Location: Emergency Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2958 PHX- LT EMERGENCY EXIT DOOR SQUEALS IN FLIGHT.  MX REPLACED THE SEAL.
